MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE RESCUE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE RESCUE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-83
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that the cardiosave intra-aortic ballon pump(iabp) had helium issue while device was during use.There was patient involved.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
Updated fields b4, d9, g3, g6, h2, h3, h6 type of investigation, investigation findings, investigation conclusions, h11 a getinge field service technician fst inspected the pump at the flight base, and during initial startup the device displayed a full helium tank.The pump operated normally on a system trainer and test balloon.A cardiosave rescue helium leakage check was performed, and the unit passed thirty minute leak tests with zero psi drop.The unit also filled properly using an external helium refill station and passed all leakage and functional tests.No faults were found, and the reported issue could not be duplicated, the device met all manufacturer specifications.
 
Event or Problem Description
N/a.

Brand Name
CARDIOSAVE RESCUE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key23799191
Report Number2249723-2025-0005078
Device Sequence Number9030515
Product Code DSP
UDI-Device Identifier10607567108407
UDI-Public(01)10607567108407
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-83
Device Catalogue Number0998-00-0800-83
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer03/29/2026
Initial Report FDA Received Date12/14/2025
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown